Alert archive / Nebraska / High Wind Watches in 2007

High Wind Watch 4, NWS North Platte, NE

October 17, 200722 counties in Nebraska

NWS North Platte, NE issued this high wind watch at Oct 17, 2007, 1:51 AM MDT for 22 counties in Nebraska. It took effect at Oct 18, 2007, 6:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 17, 2007, 1:51 AM MDT (07:51 UTC)
In effect from
Oct 18, 2007, 6:00 AM MDT
Expired
Oct 17, 2007, 10:35 PM MDT
In force
Issued by
NWS North Platte, NE
All 22 counties

Arthur County, NE, Blaine County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 46 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1251 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 170751
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
251 AM CDT WED OCT 17 2007

...VERY STRONG WINDS TO IMPACT WESTERN AND NORTH CENTRAL NEBRASKA
BEGINNING TONIGHT...

.SURFACE LOW PRESSURE WILL DEEPEN AS IT TRACKS FROM KANSAS INTO
NEBRASKA TODAY. AS THIS FEATURE DEEPENS FURTHER TONIGHT OVER
EASTERN NEBRASKA...STRONG NORTHWESTERLY WINDS WILL
DEVELOP AND CONTINUE INTO THURSDAY.  

NEZ004-022-023-035-056-094-172030-
/O.NEW.KLBF.WI.Y.0025.071018T0600Z-071018T1200Z/
/O.NEW.KLBF.HW.A.0004.071018T1200Z-071019T0000Z/
SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...CODY...MERRIMAN...
KILGORE
151 AM MDT WED OCT 17 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MDT
THURSDAY...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MDT
THURSDAY. 

STRONG LOW PRESSURE WILL INTENSIFY THIS EVENING AND OVERNIGHT ACROSS
CENTRAL AND EASTERN NEBRASKA. WEST OF THIS FEATURE...STRONG
NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH IN
OPEN AREAS ARE LIKELY AFTER MIDNIGHT MDT.

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS THE EASTERN
PANHANDLE AND PORTIONS OF THE WESTERN SANDHILLS TONIGHT...SHOULD EXERCISE
CAUTION AND BE PREPARED FOR STRONG CROSSWINDS. 

A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND
WATCH IS IN EFFECT FROM 6 AM MDT THURSDAY MORNING THROUGH 6 PM MDT THURSDAY
AFTERNOON.

LOW PRESSURE WILL INTENSIFY FURTHER ON THURSDAY AS IT MOVES FROM
EASTERN NEBRASKA INTO MINNESOTA. NORTHWESTERLY WINDS OF 35 TO 45
MPH...WITH GUSTS TO 65 MPH IN OPEN AREAS ARE POSSIBLE THURSDAY AND
THURSDAY AFTERNOON. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

NEZ005-006-008-009-024>027-036>038-057>059-069>071-172030-
/O.NEW.KLBF.HW.A.0004.071018T1200Z-071019T0000Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOOKER-THOMAS-BLAINE-LOUP-
MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT...MULLEN...THEDFORD...DUNNING...TAYLOR...TRYON...
STAPLETON...BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
251 AM CDT WED OCT 17 2007 /151 AM MDT WED OCT 17 2007/

...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM 7 AM CDT (6 AM MDT) THURSDAY
MORNING THROUGH 7 PM CDT (6 PM MDT) THURSDAY EVENING.

DEEP LOW PRESSURE WILL INTENSIFY AS IT MOVES FROM EASTERN NEBRASKA
INTO MINNESOTA ON THURSDAY. VERY STRONG NORTHWESTERLY WINDS WILL
DEVELOP ACROSS THE HIGH PLAINS THURSDAY AS THE SURFACE LOW INTENSIFIES. 

PERSONS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD BE
PREPARED FOR VERY STRONG WINDS ON THURSDAY. BY THURSDAY AFTERNOON
SUSTAINED NORTHWESTERLY WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65
MPH IN OPEN AREAS ARE POSSIBLE. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CDC/CLB
2 follow-up statements
000 
WWUS73 KLBF 172042
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM CDT WED OCT 17 2007

...VERY STRONG WINDS TO IMPACT WESTERN AND NORTH CENTRAL NEBRASKA
TONIGHT INTO THURSDAY EVENING...

.SURFACE LOW PRESSURE WILL DEEPEN SIGNIFICANTLY AS IT TRACKS FROM
CENTRAL KANSAS TONIGHT AND INTO WESTERN IOWA ON THURSDAY. AS A
RESULT STRONG NORTHWEST WINDS UP TO 45 MPH WILL BRING IN VERY
WINDY CONDITIONS. GUSTS UP TO AROUND 55 MPH WILL BE POSSIBLE OVER
SOME AREAS OF WESTERN NEBRASKA ON THURSDAY AFTERNOON AND EVENING
AS WELL. 

NEZ004-022-023-035-056-094-180945-
/O.CON.KLBF.WI.Y.0025.071018T0600Z-071018T1200Z/
/O.CON.KLBF.HW.A.0004.071018T1200Z-071019T0000Z/
SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...CODY...MERRIMAN...
KILGORE
242 PM MDT WED OCT 17 2007

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
MDT THURSDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
MDT THURSDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY AFTERNOON. 

STRONG LOW PRESSURE WILL INTENSIFY THIS EVENING AND OVERNIGHT
ACROSS CENTRAL AND EASTERN NEBRASKA. WEST OF THIS FEATURE...
STRONG NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO
45 MPH IN OPEN AREAS ARE LIKELY AFTER MIDNIGHT MDT.

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS THE
EASTERN PANHANDLE AND PORTIONS OF THE WESTERN SANDHILLS TONIGHT...
SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS.

A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS
IN EFFECT FROM 6 AM MDT THURSDAY MORNING THROUGH 6 PM MDT
THURSDAY AFTERNOON.

LOW PRESSURE WILL INTENSIFY FURTHER ON THURSDAY AS IT MOVES FROM
EASTERN NEBRASKA INTO IOWA. NORTHWESTERLY WINDS OF 35 TO 45
MPH...WITH GUSTS TO 60 MPH IN OPEN AREAS ARE POSSIBLE THURSDAY AND
THURSDAY AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

NEZ005-006-008-009-024>027-036>038-057>059-069>071-180945-
/O.CON.KLBF.HW.A.0004.071018T1200Z-071019T0000Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOOKER-THOMAS-BLAINE-LOUP-
MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT...MULLEN...THEDFORD...DUNNING...TAYLOR...TRYON...
STAPLETON...BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
342 PM CDT WED OCT 17 2007 /242 PM MDT WED OCT 17 2007/

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

DEEP LOW PRESSURE WILL INTENSIFY AS IT MOVES FROM EASTERN
NEBRASKA INTO IOWA ON THURSDAY. VERY STRONG NORTHWESTERLY WINDS
WILL DEVELOP ACROSS THE HIGH PLAINS THURSDAY AS THE SURFACE LOW
INTENSIFIES.

PERSONS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD BE
PREPARED FOR VERY STRONG WINDS ON THURSDAY. BY THURSDAY AFTERNOON
SUSTAINED NORTHWESTERLY WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO
65 MPH IN OPEN AREAS ARE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS73 KLBF 180435 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1135 PM CDT WED OCT 17 2007

...STRONG WINDS FOR THURSDAY...

.A SURFACE LOW PRESSURE SYSTEM WILL LIFT NORTHEAST INTO WESTERN
IOWA THURSDAY WITH STRONG NORTHWEST WINDS TO IMPACT WESTERN AND
PORTIONS OF NORTH CENTRAL NEBRASKA.

NEZ004-022-023-035-056-094-190000-
/O.CAN.KLBF.WI.Y.0025.071018T0600Z-071018T1200Z/
/O.UPG.KLBF.HW.A.0004.071018T1200Z-071019T0000Z/
/O.NEW.KLBF.WI.Y.0026.071018T1200Z-071019T0000Z/
SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...CODY...MERRIMAN...
KILGORE
1035 PM MDT WED OCT 17 2007

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT THURSDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A LOW PRESSURE SYSTEM WILL LIFT NORTHEAST INTO WESTERN IOWA
THURSDAY MORNING. AS THIS SYSTEM EXITS NORTHEAST COLDER AIR DRAWN
IN BEHIND THE SYSTEM WILL HELP PRODUCE A TIGHT PRESSURE GRADIENT
ACROSS THE WEST FOR STRONG GUSTY NORTHWESTERLY WINDS OF 25 TO 35
MPH...WITH GUSTS UP TO 50 MPH IN OPEN AREAS THURSDAY. LIGHT WEIGHT
OR HIGH PROFILE VEHICLES ACROSS THE EASTERN PANHANDLE AND PORTIONS
OF THE WESTERN SANDHILLS... SHOULD EXERCISE CAUTION AND BE
PREPARED FOR STRONG CROSSWINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ005-006-008-009-024>027-036>038-057>059-069>071-190000-
/O.UPG.KLBF.HW.A.0004.071018T1200Z-071019T0000Z/
/O.NEW.KLBF.WI.Y.0026.071018T1200Z-071019T0000Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-HOOKER-THOMAS-BLAINE-LOUP-
MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT...MULLEN...THEDFORD...DUNNING...TAYLOR...TRYON...
STAPLETON...BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
1135 PM CDT WED OCT 17 2007 /1035 PM MDT WED OCT 17 2007/

...WIND ADVISORY IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT
/6 PM MDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 7 PM
CDT /6 PM MDT/ THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

DEEP LOW PRESSURE WILL INTENSIFY AS IT MOVES FROM EASTERN
NEBRASKA INTO IOWA ON THURSDAY. VERY STRONG NORTHWESTERLY WINDS
WILL DEVELOP ACROSS THE HIGH PLAINS THURSDAY AS THE SURFACE LOW
INTENSIFIES.

PERSONS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD BE
PREPARED FOR VERY STRONG WINDS ON THURSDAY. BY THURSDAY AFTERNOON
SUSTAINED NORTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO
50 MPH IN OPEN AREAS ARE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KECK

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this high wind watch went out at Oct 16, 2:30 PM MDT, 11 hours 21 minutes earlier.

Area forecast discussion, Oct 16, 2:30 PM MDT, 11 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT TUE OCT 16 2007

.SYNOPSIS...
    AT 19Z...SURFACE ANALYSIS SHOWED THE LOW HAD MOVED OFF TO
SOUTHEAST SOUTH DAKOTA WITH THE FRONT DRAGGING DOWN THROUGH EXTREME
SOUTHEAST NEBRASKA THROUGH CENTRAL KANSAS SOUTHWESTWARD INTO
NORTHERN NEW MEXICO AND BACK ALONG THE EASTERN SLOPE OF THE ROCKIES
TO A LOW IN CENTRAL MONTANA. ANOTHER STRONG CYCLONE WAS LOCATED NEAR
THE GULF OF ALASKA WITH A FRONT DRAPED ACROSS CENTRAL BRITISH
COLUMBIA TO SOUTHERN SASKATCHEWAN. IN THE UPPER LEVELS...THE 6.7U
WATER VAPOR IMAGERY SHOWED A PROMINENT VORTEX OVER SOUTHWEST
MINNESOTA AND ANOTHER OVER THE GULF OF ALASKA.
&&

.SHORT TERM...TONIGHT THROUGH THURSDAY.
    FOR WEDNESDAY NIGHT AND THURSDAY...A DEEP CYCLONE WILL DEVELOP
ON THE HIGH PLAINS WEDNESDAY AFTERNOON OR EVENING AND MOVE ACROSS
THE NORTHERN PLAINS THURSDAY. SCATTERED THUNDERSTORMS ARE EXPECTED
WEDNESDAY EVENING WITH SHOWERS CONTINUING THROUGH THURSDAY. OF
PARTICULAR CONCERN IS THE WIND THURSDAY. STRONG COLD ADVECTION AND
A TIGHT PRESSURE GRADIENT WILL GENERATE STRONG WIND. WIND IS LIKELY
TO APPROACH WARNING CRITERIA...AND A HIGH WIND WATCH MAY BE REQUIRED
WITH A SUBSEQUENT FORECAST ISSUANCE.
&&

.LONG TERM...FRIDAY THROUGH TUESDAY.
    THE LATEST RUN OF THE GLOBAL MODEL SHOWS A SOLUTION SIMILAR TO
THE 00Z EUROPEAN...THOUGH ABOUT 12 HOURS FASTER WITH THE WEEKEND
SYSTEM THAN THE EUROPEAN SHOWS. THIS WOULD INDICATE A FAIRLY
PROGRESSIVE PATTERN THROUGH EARLY NEXT WEEK.
    A SURFACE LOW COMES OUT OF THE NORTHERN HIGH PLAINS SATURDAY.
THIS IS ENOUGH FOR AT LEAST SOME CHANCE OF RAIN OVER WESTERN
NEBRASKA SATURDAY AND SATURDAY NIGHT AND OVER MOST OF WESTERN AND
NORTH CENTRAL NEBRASKA SUNDAY. CONSIDERING THE UNCERTAINTY IN THE
TIMING OF THIS FEATURE...CONFIDENCE IN THE FORECAST IS NOT HIGH.
    AFTER THE SYSTEM PASSES SUNDAY NIGHT...AN UPPER RIDGE BUILDS IN
THE WEST. THIS SHOULD BRING DRY WEATHER AND WARMER TEMPERATURES TO
WESTERN AND NORTH CENTRAL NEBRASKA EARLY NEXT WEEK.
&&

.AVIATION...
    IFR/MVFR CONDITIONS WILL PERSIST ACROSS NORTH CENTRAL INTO
EASTERN NEBRASKA THROUGH THE EVENING HOURS. THESE CONDITIONS ARE DUE
TO CIG HGHTS AS VSBYS REMAIN UNRESTRICTED. STRONG SOUTHERLY FLOW
WILL BRING A NEW FETCH OF MOISTURE INTO THE HIGH PLAINS OVERNIGHT.
STRATUS IS EXPECTED TO FORM OR ADVECT BACK INTO THE REGION DURING
THE EARLY MORNING HOURS WITH IFR CONDITIONS PREVAILING. IFR/LIFR
CONDITIONS WILL BE WIDESPREAD WITH MOST CIG HGHTS BELOW 1KFT AND
PATCHY FOG REDUCING VSBYS DOWN TO NEAR 3 MILES. SCATTERED CONVECTION
WILL ALSO BE POSSIBLE FROM NEAR SUNRISE THROUGH MUCH OF THE DAY ON
WEDNESDAY...ESPECIALLY ALONG AND EAST OF HIGHWAY 83. STORMS WILL
HAVE THE POTENTIAL TO BECOME STRONG AND MAY POSE THREAT TO SMALL
AIRCRAFT.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SPRINGER/13
Hazardous weather outlook, Oct 16, 2:31 PM MDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
331 PM CDT TUE OCT 16 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-171215-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
331 PM CDT TUE OCT 16 2007 /231 PM MDT TUE OCT 16 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON WEDNESDAY...SURFACE LOW PRESSURE WILL DEEPEN ACROSS
NORTHEASTERN COLORADO AS AN UPPER LEVEL TROF OF LOW PRESSURE
STRENGTHENS OVER THE CENTRAL AND SOUTHERN ROCKIES. AS LOW
PRESSURE INTENSIFIES WEDNESDAY...STRONG SOUTHERLY WINDS WILL
TRANSPORT MOISTURE INTO WESTERN AND NORTH CENTRAL NEBRASKA. LATE
IN THE DAY...AS THE UPPER LEVEL TROF MOVES EAST OF THE
ROCKIES...THUNDERSTORMS WILL DEVELOP ACROSS THE CENTRAL PLAINS.
THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA
WEDNESDAY AFTERNOON AND EVENING. A THUNDERSTORM OR TWO MAY BE
STRONG EAST OF A LINE FROM AINSWORTH TO BROKEN BOW...WITH THE
GREATEST THREAT FOR SEVERE STORMS EAST OF THE OUTLOOK AREA.

AS THE SURFACE LOW MOVES EAST OF THE AREA ON THURSDAY...STRONG
NORTHWESTERLY WINDS WILL DEVELOP ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA. BY THURSDAY AFTERNOON...NORTHWESTERLY WINDS OF 25 TO 35 MPH
WITH GUSTS UP TO 50 MPH ARE POSSIBLE. WIND ADVISORY WILL MOST
LIKELY BE NEEDED ON THURSDAY AND IF STRENGTHENING TRENDS
CONTINUE...A HIGH WIND WATCH OR WARNING MAY BE NECESSARY OVER
PORTIONS OF WESTERN NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE)

CLB/13

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 1:51 AM MDTWind AdvisoryLBFArthur, Cherry, Deuel, Garden, Grant, Sheridan21 hr
Oct 17, 2:25 PM MDTSevere Thunderstorm WarningLBFLogan, McPherson65 min
Oct 17, 2:52 PM MDTSevere Thunderstorm WarningLBFLincoln53 min

Nearby

High Wind Watches in Nebraska, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.